# SDR AALA202510244630

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING MOUNTED EMERGENCY LIGHT AT 21ABC IS INOPERATIVE. REMOVED AND REPLACED EMERGENCY AISLE LIGHT. PER AMM 33-51-03. OPERATIONAL CHECK GOOD.
